Publications > Artigos em Revistas Internacionais

A new look to non-Fickian diffusion

Gudiño, Elias; Grassi, Mario; Ferreira, José A.; De Oliveira, Paula

Applied Mathematical Modelling, 39 (2015), 194-204

In this paper a non linear mathematical model to describe absorption phenomena in polymers is proposed. The model is established assuming that the diffusing penetrant causes a deformation which induces a viscoelastic stress responsible for a convective field. This convective field is defined to represent an opposition of the polymer to the Fickian diffusion. Several numerical examples show the effectiveness of the model.